# SDR AALA201606169004

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 20,047 hours, 16,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE PERFORMING AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTS THE LEFT AFT WING TO BODY EMERGENCY LIGHT DID NOT COME ON.  MAINTENANCE FOUND CONNECTOR J2556 DISCONNECTED, RECONNECTED IT AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-50-25, FIM 33-50-00-810-816-A AND W19 33-50-50.
